Nonlinear Oscillations

An international mathematical journal

Article No. 814

A. M. Samoilenko, Y. V. Teplinsky, and K. V. Pasyuk: A construction of an infinite dimensional invariant torus for a countable system of linear differential-difference equations via the method of reduction in the angular variable. Published in vol. 14 (2011), No. 2, pp. 267-280.

Available in

Entire volume 14

© Institute of Mathematics of the NAS of Ukraine. Last updated 6 August 2022 at 0:44. Contact address: nosc@imath.kiev.ua